# SDR SIMA20170204001

- Difficulty date: February 4, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N908AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500897
- Aircraft time: 30,230 hours, 25,583 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 6100928
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR FAIRING EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED THE BULB. OPS CHECKED GOOD IAW AMM 33-50-10.
